# SDR CA980317027

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-10-30
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Rod
- Part number: ACG7083503
- Condition: Damaged
- Location: Nose Ldg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) A/C RETURNED TO BLOCKS, UNABLE TO RETRACT NOSE LANDING GEAR.  FOUND GROUND SHIFT ROD END DAMAGED.  REPLACED GROUND SHIFT ROD AND SHIFT BRACKET.  RETRACTION TESTS CARRIED OUT.  CHECKED SERVICEABLE.
